Alert archive / Ohio / Special Weather Statements in 2016
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Apr 26, 2016, 1:48 AM EDT for Fulton County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 1:48 AM EDT (05:48 UTC)
- Expired
- Apr 26, 2016, 2:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Northern Indiana
County Fulton County, OH
The radar
The Northern Indiana radar (KIWX), 125 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
039
WWUS83 KIWX 260548
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
148 AM EDT TUE APR 26 2016
OHZ001-002-005-260615-
HENRY-FULTON-WILLIAMS-
148 AM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...FULTON AND
SOUTHEASTERN WILLIAMS COUNTIES...
AT 147 AM EDT...A STRONG THUNDERSTORM WAS NEAR ARCHBOLD...MOVING EAST
AT 55 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...STRYKER...
FAYETTE...LIBERTY CENTER...MCCLURE...TEXAS...COLTON...OAKSHADE...
GERALD...BRAILEY...WINAMEG...ELMIRA...PETTISVILLE...RIDGEVILLE
CORNERS...ZONE AND TEDROW.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 22 AND 48.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4141 8423 4143 8423 4143 8435 4144 8446
4167 8436 4168 8388 4137 8389
TIME...MOT...LOC 0547Z 274DEG 49KT 4154 8423
$$
SLLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Apr 25, 7:49 PM EDT, 5 hours 59 minutes earlier.
Area forecast discussion, Apr 25, 7:49 PM EDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 749 PM EDT MON APR 25 2016 .SYNOPSIS... ISSUED AT 319 PM EDT MON APR 25 2016 INCREASING SOUTHWESTERLY WINDS WILL HELP DRAW IN WARMER AND INCREASINGLY HUMID AIR TO HELP SET THE STAGE FOR SHOWERS AND THUNDERSTORMS...MAINLY DURING THE EVENING HOURS. SOME OF THE STORMS MAY BE STRONG TO POSSIBLY SEVERE. LOWS TONIGHT WILL RANGE FORM THE LOWER 50S NEAR LAKE MICHIGAN TO THE MIDDLE AND UPPER 50S ELSEWHERE. TEMPERATURES WILL RISE LITTLE ALONG THE LAKESHORE AREAS ON TUESDAY BUT SHOULD REACH WELL INTO THE 60S TO LOWER 70S FOR THE REMAINDER OF THE AREA. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 319 PM EDT MON APR 25 2016 FOCUS OF SHORT TERM WILL BE ON CONVECTIVE POTENTIAL INTO THE OVERNIGHT HOURS. PARTLY TO MOSTLY SUNNY SKIES AND INCREASING SOUTHERLY WINDS HAVE ALLOWED TEMPERATURES TO CLIMB WELL INTO THE 70S AND PUSH 80 IN SOME LOCATIONS. DEWPOINTS ARE STEADILY INCREASING AS WELL...NOW INTO THE MIDDLE 50S WITH 58 TO 62 DEGREE DEWPOINTS OFF TO THE WEST. LOW PRESSURE WAS CENTERED OVER SE MINNESOTA WITH A WARM FRONT INTO SOUTHERN LOWER MICHIGAN AND COLD FRONT BACK IN EASTERN IOWA. CONVECTIVE INITIATION EXPECTED TO COMMENCE IN THE NEXT COUPLE OF HOURS ACROSS NORTHERN ILLINOIS/SOUTHERN WISCONSIN AND MOVE EAST AND SOUTH INTO THIS EVENING. EXACTLY HOW THE CONVECTION EVOLVES FROM THERE REMAINS A CHALLENGE AS HI RES MODELS SHOW DIFFERENCES IN TIMING AND INTENSITY. LAST SEVERAL RUNS OF HRRR HAVE BEEN MOST AGGRESSIVE AND FASTEST WITH INITIAL CELLS CONGEALING INTO LINE OF STORMS...POSSIBLY SEVERE WHICH ARRIVES AROUND OR SHORTLY AFTER 00Z AND PROGRESSES THROUGH THE AREA. RAP/NMM MORE FOCUS ON THE WARM FRONT AND KEEP ACTIVITY MORE SCATTERED AND FURTHER NORTH. NAM/NAM 4KM SHOW SOME SIMILARITY TO HRRR BUT SLOWER AND LESS ROBUST. GRIDS WERE UPDATED TO LIMIT PRECIP POTENTIAL UNTIL AFTER 21Z WITH LITTLE IN THE WAY OF FORCING MECHANISMS AROUND TO HELP USE THE LIMITED INSTABILITY. SHEAR PROFILES DO INCREASE THIS EVENING...BUT INSTABILITY WILL BE ON THE DECREASE. MID LEVEL JET WILL BE IMPINGING ON THE CONVECTION WITH SOME HINTS OF A SMALL EML THROUGH EARLY EVENING BEFORE BEING LOST. HAVE REMOVED THE SMALL AREA OF CATEGORICAL POPS AND WENT WITH SOME ATTEMPT TO TIME OUT ANY CONVECTION WITH HIGH CHC TO LIKELY POPS. PRECIP MAY LINGER LONGEST IN THE SE BUT WILL LIKELY BE WEAKENING BY THIS POINT. TRIED TO LIMIT SOUTHERN EXTENT OF THE CONVECTION WITH LOCATIONS SOUTH OF US-24 POSSIBLY NOT SEEING MUCH. FRONTAL BOUNDARY WILL LINGER TO THE SOUTH OF THE AREA WITH POTENTIAL FOR A FEW SHOWERS AND STORMS IN FAR S/SE AREAS INTO TUESDAY AFTERNOON. SHOULDN'T BE ANYTHING TO WORRY ABOUT WITH GREATER SEVERE THREAT SOUTH AND ESPECIALLY WELL SOUTHWEST OF THE AREA. COOL DAY IN STORE ALONG THE LAKE WITH HIGHS IN THE MIDDLE 50S VS MIDDLE 60S TO MIDDLE 70S INLAND. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 319 PM EDT MON APR 25 2016 TWO PRIMARY CHANCES OF RAIN DURING THIS LONG TERM PERIOD AS PAIR OF DEEP WESTERN CONUS TROUGHS EJECT EASTWARD. THE FIRST IS CURRENTLY CLOSING OFF OVER NEVADA. AS THIS PV ANOMALY MOVES INTO OUR REGION ON WED...TIGHTENING BAROCLINIC ZONE/FGEN WILL SET UP OVER THE SOUTHERN GREAT LAKES. GOOD CROSS-ISOBAR FLOW AND MOISTURE ADVECTION ON THE 300K SURFACE WITH MIXING RATIOS AROUND 8 G/KG. PW VALUES ALSO CLIMB TO AROUND 1.2 INCHES BY LATE WEDNESDAY. THETA-E SURGE IN PRESENCE OF GOOD ISENTROPIC ASCENT AND INCREASING CVA WILL LIKELY LEAD TO NUM SHOWERS LATE WED INTO THURS. ADDED A BIT MORE TEMPORAL DETAIL TO POP FORECAST...SLOWING DOWN ARRIVAL AND INCREASING TO CATEGORICAL WED NIGHT BASED ON GOOD AGREEMENT IN 12Z MODEL SUITE. DID KEEP IN A SLIGHT CHANCE OF THUNDER BUT PLACEMENT OF FRONTAL BOUNDARY WILL KEEP SURFACE-BASED INSTABILITY LOCKED TO OUR SOUTH AND ELEVATED INSTABILITY LOOKS PRETTY MEAGER BASED ON FORECAST SOUNDINGS. MIDLEVEL VORT LOBE WILL EXIT EARLY FRIDAY MORNING WITH DRY CONDITIONS FRI INTO EARLY SAT. ROUND TWO (POTENTIALLY) ARRIVES IN SIMILAR FASHION LATE SAT INTO SUNDAY...AND POSSIBLY MONDAY. MODEL AGREEMENT REMAINS POOR THOUGH WITH LATEST GFS KEEPING SURFACE LOW AND ALL PRECIP WELL SOUTH OF OUR AREA. CONTINUED WITH CONSENSUS CHANCE POPS FOR NOW GIVEN IT IS AT THE VERY END OF THIS FORECAST PERIOD. TEMPS THROUGH THIS WEEK WILL BE SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR...THOUGH NOT PARTICULARLY COLD AND FROST POTENTIAL APPEARS LOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 747 PM EDT MON APR 25 2016 CONDL TS THREAT STILL EXISTS THIS EVENING AS IMPULSE OVR NRN WI CONTS EWD. HWVR SO FAR SCT ACTIVITY HAS BEEN CONFINED TO NEWD ARC OF RTN LL THETA-E RIDGE. THIS IS XPCD TO FOLD EWD THROUGH MID EVENING COMMENSURATE W/CONTD VEERING OF LL FLW AND SHLD SPRT CONTD UPSTREAM STORM DVLPMNT/INTENSIFICATION THROUGH MID EVENING HWVR TIMING ADJUSTMENTS TWD RECENT RAP GUIDANCE WERE FOLLOWED. REGARDLESS PRIMARILY VFR CONDS XPCD THROUGH THE PD. SOMEWHAT BTR SATURATION/POOLED LL MSTR XPCD INVOF KFWA TWD MORNING AS FNTL BNDRY STALLS THROUGH CNTRL IN W/A PD OF MVFR CIG RESTRICTION PLAUSIBLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...AGD AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 25, 1:21 PM EDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 121 PM EDT MON APR 25 2016 INZ003>009-012>017-MIZ077>081-OHZ001-002-261730- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA 121 PM EDT MON APR 25 2016 /1221 PM CDT MON APR 25 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY BE SEVERE. DAMAGING WIND AND HAIL ARE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ018-020-022>027-032>034-OHZ004-005-015-016-024-025-261730- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...MONTICELLO... MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 121 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STRONG STORMS ARE POSSIBLE AND AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT. DAMAGING WIND AND HAIL WOULD BE THE PRIMARY HAZARDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON...WEDNESDAY THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BUT IS NOT LIKELY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261730- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 121 PM EDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP TUESDAY AND TUESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Apr 26, 1:02 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
102 AM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM NON-TSTM WND GST 3 WSW COLDWATER 41.93N 85.05W
04/26/2016 M47 MPH BRANCH MI AWOS
AWOS STATION COLDWATER /OEB/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Apr 26, 1:04 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
104 AM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST 3 N OSSEO 41.93N 84.54W
04/26/2016 E55 MPH HILLSDALE MI TRAINED SPOTTER
ESTIMATED 55 MPH WIND GUST WITH STORM. TWO
HEALTHY LARGE TREE LIMBS SNAPPED OFF.
&&
MCDSpecial weather statement, Apr 26, 1:08 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 108 AM EDT TUE APR 26 2016 INZ007-MIZ080-081-OHZ001-002-260615- STEUBEN-HILLSDALE-BRANCH-FULTON-WILLIAMS- 108 AM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEUBEN... SOUTHEASTERN BRANCH...SOUTHERN HILLSDALE...WEST CENTRAL FULTON AND NORTHERN WILLIAMS COUNTIES... AT 108 AM EDT...A STRONG THUNDERSTORM WAS NEAR FREMONT...OR 9 MILES NORTHEAST OF ANGOLA...MOVING EAST AT 55 MPH. WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTPELIER...FREMONT...WEST UNITY...PIONEER...HOLIDAY CITY... COLUMBIA...WEST JEFFERSON...RAY...RANSOM...WALDRON...CAMDEN... MONTGOMERY...CLEAR LAKE...YORK...NETTLE LAKE...KUNKLE...ALVORDTON... CROOKED LAKE...BETZER AND FRONTIER. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 352 AND 357. INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 2. INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 142 AND 156. INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 23. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4168 8504 4179 8504 4180 8436 4152 8436 TIME...MOT...LOC 0508Z 267DEG 49KT 4174 8487 SLL
Special weather statement, Apr 26, 1:16 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 116 AM EDT TUE APR 26 2016 OHZ002-260545- FULTON- 116 AM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FULTON COUNTY... AT 115 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF MORENCI... MOVING EAST AT 60 MPH. WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... METAMORA...LYONS...OAKSHADE...SEWARD...DENSON AND ASSUMPTION. && LAT...LON 4167 8423 4171 8424 4172 8388 4161 8388 TIME...MOT...LOC 0515Z 273DEG 61KT 4172 8407 SLL
Special weather statement, Apr 26, 1:33 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
133 AM EDT TUE APR 26 2016
INZ005>009-016-OHZ001-260630-
STEUBEN-NOBLE-KOSCIUSKO-LAGRANGE-DE KALB-ELKHART-WILLIAMS-
133 AM EDT TUE APR 26 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN DE KALB...STEUBEN...
NORTHERN NOBLE...SOUTHERN ELKHART...NORTHEASTERN
KOSCIUSKO...LAGRANGE AND WESTERN WILLIAMS COUNTIES...
AT 131 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS 9 MILES NORTHEAST
OF ROME CITY...OR 9 MILES EAST OF LAGRANGE...MOVING EAST AT 60 MPH.
STRONG WINDS TO 50 MPH AND PEA SIZE ARE POSSIBLE ALONG WITH BRIEF
TORRENTIAL RAINFALL.
LOCATIONS IMPACTED INCLUDE...
GOSHEN...KENDALLVILLE...ANGOLA...BRYAN...LIGONIER...MONTPELIER...
SYRACUSE...BUTLER...LAGRANGE...DUNLAP...MIDDLEBURY...ALBION...
WATERLOO...EDGERTON...WAKARUSA...HAMILTON...ROME CITY...TOPEKA...
MILLERSBURG AND EDON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 333 AND 354.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 148 AND 156.
INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 11.
&&
LAT...LON 4144 8447 4138 8573 4156 8606 4162 8606
4171 8503 4170 8463
TIME...MOT...LOC 0531Z 274DEG 69KT 4159 8524
SLLSpecial weather statement, Apr 26, 1:48 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
148 AM EDT TUE APR 26 2016
OHZ001-002-005-260615-
HENRY-FULTON-WILLIAMS-
148 AM EDT TUE APR 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HENRY...FULTON AND
SOUTHEASTERN WILLIAMS COUNTIES...
AT 147 AM EDT...A STRONG THUNDERSTORM WAS NEAR ARCHBOLD...MOVING EAST
AT 55 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...STRYKER...
FAYETTE...LIBERTY CENTER...MCCLURE...TEXAS...COLTON...OAKSHADE...
GERALD...BRAILEY...WINAMEG...ELMIRA...PETTISVILLE...RIDGEVILLE
CORNERS...ZONE AND TEDROW.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 22 AND 48.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4141 8423 4143 8423 4143 8435 4144 8446
4167 8436 4168 8388 4137 8389
TIME...MOT...LOC 0547Z 274DEG 49KT 4154 8423
SLLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:49 PM EDT | Special Marine Warning | IWX | 86 min | |
| Apr 26, 12:44 AM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 61 min |
| Apr 26, 1:33 AM EDT | Special Weather Statement | IWX | Elkhart, LaGrange, Noble, Steuben | 57 min |
| Apr 25, 9:11 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 34 min |
| Apr 25, 9:54 PM EDT | Special Weather Statement | IWX | Cass | 36 min |
| Apr 25, 10:08 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 37 min |
| Apr 25, 10:28 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 47 min |
| Apr 25, 11:10 PM EDT | Special Weather Statement | IWX | Branch | 35 min |
| Apr 25, 11:40 PM EDT | Special Weather Statement | IWX | Hillsdale | 50 min |
| Apr 26, 12:15 AM EDT | Special Weather Statement | IWX | Hillsdale | 30 min |
| Apr 26, 12:34 AM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 56 min |
| Apr 26, 1:08 AM EDT | Special Weather Statement | IWX | Williams | 67 min |
| Apr 26, 1:16 AM EDT | Special Weather Statement | IWX | Fulton | 29 min |
Nearby
Special Weather Statements in Ohio, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.